# SDR ASAA0110065

- Difficulty date: February 7, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND AFT PRESSURE BULKHEAD AT BS 1016-1030, STRINGER 27L-27R CORRODED.  REPAIRED PER EA.  (M)
